RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1291–1294 (Mi dan25167)  

MATHEMATICS

Spaces with centre-projective connectivity $(\Gamma^i_{jk},\Gamma_{lm})$ as manifolds immersed in the space of representation of a continued pseudogroup of analytic transformations

V. G. Lemlein

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (437 kB)
Presented: П. С. Александров
Received: 14.02.1961

Citation: V. G. Lemlein, “Spaces with centre-projective connectivity $(\Gamma^i_{jk},\Gamma_{lm})$ as manifolds immersed in the space of representation of a continued pseudogroup of analytic transformations”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1291–1294

Citation in format AMSBIB
\Bibitem{Lem61}
\by V.~G.~Lemlein
\paper Spaces with centre-projective connectivity $(\Gamma^i_{jk},\Gamma_{lm})$ as manifolds
immersed in the space of representation of a continued pseudogroup of analytic transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1291--1294
\mathnet{http://mi.mathnet.ru/dan25167}


Linking options:
  • http://mi.mathnet.ru/eng/dan25167
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019